Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Medtronic Ireland Micra¿ VR2; LEADLESS PACEMAKER
Model Number
MC2VR01
Medical Device Problem Codes
Failure to Capture (1081); Use of Device Problem (1670); Deformation Due to Compressive Stress (2889); Activation, Positioning or Separation Problem (2906); Device Sensing Problem (2917)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
08/12/2026
Type of Reportable Event
Malfunction
New Search
Submit an Adverse Event Report
Brand Name
Micra¿ VR2
Common Device Name
LEADLESS PACEMAKER
Manufacturer
(Section D)
Medtronic Ireland
parkmore business park west
galway
EI
Manufacturer
(Section G)
Medtronic Ireland
parkmore business park west
galway
EI
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key
50566510
Report Number
9612164-2026-04398
Device Sequence Number
21309459
Product Code
PNJ
UDI-Device Identifier
00763000078683
Combination Product (Y/N)
N
Initial Reporter State
KY
Initial Reporter Country
US
PMA/510(K) Number
P150033
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Device Explanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional,Company Representative
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
09/02/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
MC2VR01
Device Catalogue Number
MC2VR01
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
08/12/2026
Initial Report FDA Received Date
09/02/2026
Date Device Manufactured
03/25/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Age
71 YR
Patient Sex
Male